Alert archive / Washington / High Surf Warnings in 2012

High Surf Warning 1, NWS Portland, OR

January 25, 2012

NWS Portland, OR issued this high surf warning at Jan 25, 2012, 12:01 AM PST. It took effect at Jan 25, 2012, 7:00 AM PST. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jan 25, 2012, 12:01 AM PST (08:01 UTC)
In effect from
Jan 25, 2012, 7:00 AM PST
Expired
Jan 25, 2012, 3:26 PM PST
In force
8 hr
Issued by
NWS Portland, OR

The text

As transmitted, in the capitals the NWS used until 2016.

044 
WHUS46 KPQR 250801
CFWPQR

URGENT - IMMEDIATE BROADCAST REQUESTED
COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE PORTLAND OR
1201 AM PST WED JAN 25 2012

ORZ001-WAZ021-251615-
/O.UPG.KPQR.SU.Y.0004.120125T1500Z-120126T0000Z/
/O.NEW.KPQR.SU.W.0001.120125T1500Z-120126T0400Z/
NORTH OREGON COAST-SOUTH WASHINGTON COAST-
1201 AM PST WED JAN 25 2012

...HIGH SURF WARNING IN EFFECT FROM 7 AM TO 8 PM PST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN PORTLAND HAS UPGRADED THE HIGH
SURF ADVISORY TO A WARNING. THE WARNING IS IN EFFECT FROM 7 AM TO
8 PM PST WEDNESDAY.

* SEAS: LARGE AND RATHER POWERFUL WESTERLY SWELL WILL BUILD TO 25
  TO 27 FT AT 16 SECONDS THROUGH WEDNESDAY MORNING. THIS BIG SWELL
  IS EXPECTED TO REACH THE COAST AROUND 8 AM AND PERSIST THROUGH
  WEDNESDAY AFTERNOON. SEAS WILL GRADUALLY DIMINISH IN WEDNESDAY
  EVENING.

* SURF ZONE IMPACTS: THE SURF ZONE WILL BE VERY DANGEROUS DURING
  THIS TIME AS THESE LARGE HIGH ENERGY WAVES BREAK ALONG THE
  COAST. MINOR COASTAL EROSION IS ALSO POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH SURF WARNING MEANS THAT DANGEROUSLY HIGH SURF WILL BATTER
BEACHES IN THE ADVISORY AREA...PRODUCING DEADLY RIP CURRENTS AND
MINOR BEACH EROSION.

&&

$$

ORZ002-251615-
/O.CON.KPQR.SU.Y.0004.120125T1500Z-120126T0000Z/
CENTRAL OREGON COAST-
1201 AM PST WED JAN 25 2012

...HIGH SURF ADVISORY REMAINS IN EFFECT FROM 7 AM TO 4 PM PST
WEDNESDAY...

A HIGH SURF ADVISORY REMAINS IN EFFECT FROM 7 AM TO 4 PM PST
WEDNESDAY. 

* SEAS: LARGER MORE POWERFUL WESTERLY SWELL AROUND 22 FEET WITH A
  PERIOD OF 15 SECONDS WILL REACH THE COAST ON WEDNESDAY MORNING
  AND CONTINUE THROUGH WEDNESDAY AFTERNOON BEFORE SUBSIDING.

* SURF ZONE IMPACTS: THE SURF ZONE WILL REMAIN DANGEROUS DURING
  THIS TIME AS THESE LARGE HIGH ENERGY WAVES BREAK ALONG THE
  COAST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN
THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH
EROSION.

&&

$$


HTTP://WWW.WEATHER.GOV/PORTLAND
2 follow-up statements
351 
WHUS46 KPQR 251440
CFWPQR

URGENT - IMMEDIATE BROADCAST REQUESTED
COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE PORTLAND OR
640 AM PST WED JAN 25 2012

ORZ001-WAZ021-260000-
/O.CON.KPQR.SU.W.0001.120125T1500Z-120126T0400Z/
NORTH OREGON COAST-SOUTH WASHINGTON COAST-
640 AM PST WED JAN 25 2012

...HIGH SURF WARNING REMAINS IN EFFECT UNTIL 8 PM PST THIS
EVENING...

A HIGH SURF WARNING REMAINS IN EFFECT UNTIL 8 PM PST THIS
EVENING. 

* SEAS: LARGE AND RATHER POWERFUL WESTERLY SWELL WILL BUILD TO 25
  TO 27 FT AT 16 SECONDS THROUGH THIS MORNING. THIS BIG SWELL IS
  EXPECTED TO REACH THE COASTAL WATERS AROUND 8 AM AND PERSIST
  THROUGH THE AFTERNOON AND EARLY EVENING. SEAS WILL GRADUALLY
  DIMINISH TO AROUND 20 FT TONIGHT.

* SURF ZONE IMPACTS: THE SURF ZONE WILL BE VERY DANGEROUS DURING 
  THIS TIME AS THESE LARGE HIGH ENERGY WAVES BREAK ALONG THE 
  COAST. MINOR COASTAL EROSION IS ALSO POSSIBLE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH SURF WARNING MEANS THAT DANGEROUSLY HIGH SURF WILL BATTER
BEACHES IN THE ADVISORY AREA...PRODUCING DEADLY RIP CURRENTS AND
MINOR BEACH EROSION.

&&

$$

ORZ002-260000-
/O.CON.KPQR.SU.Y.0004.120125T1500Z-120126T0000Z/
CENTRAL OREGON COAST-
640 AM PST WED JAN 25 2012

...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS
AFTERNOON...

A HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS
AFTERNOON. 

* SEAS: LARGER AND MORE POWERFUL WESTERLY SWELL AROUND 22 FEET
  WITH A PERIOD OF 15 SECONDS WILL REACH THE COAST THIS MORNING
  AND CONTINUE THROUGH THIS AFTERNOON BEFORE SUBSIDING.

* SURF ZONE IMPACTS: THE SURF ZONE WILL REMAIN DANGEROUS DURING 
  THIS TIME AS THESE LARGE HIGH ENERGY WAVES BREAK ALONG THE 
  COAST. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN
THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH
EROSION.

&&

$$


HTTP://WWW.WEATHER.GOV/PORTLAND
976 
WHUS46 KPQR 252326
CFWPQR

URGENT - IMMEDIATE BROADCAST REQUESTED
COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE PORTLAND OR
326 PM PST WED JAN 25 2012

ORZ001-WAZ021-260600-
/O.CAN.KPQR.SU.W.0001.000000T0000Z-120126T0400Z/
/O.EXB.KPQR.SU.Y.0004.000000T0000Z-120126T0600Z/
NORTH OREGON COAST-SOUTH WASHINGTON COAST-
326 PM PST WED JAN 25 2012

...HIGH SURF WARNING HAS BEEN REPLACED BY A HIGH SURF ADVISORY 
IN EFFECT UNTIL 10 PM PST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN PORTLAND HAS ISSUED A HIGH SURF
ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM PST THIS EVENING. THE
HIGH SURF WARNING HAS BEEN CANCELLED.

* SEAS: LARGE WESTERLY SWELL AROUND 20 TO 22 FEET WITH A PERIOD OF
  16 SECONDS WILL CONTINUE TO POUND THE COAST THIS AFTERNOON BEFORE
  SUBSIDING LATER THIS EVENING.

* SURF ZONE IMPACTS: THE SURF ZONE WILL REMAIN DANGEROUS DURING 
  THIS TIME AS THESE LARGE HIGH ENERGY WAVES BREAK ALONG THE 
  COAST.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN
THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH
EROSION.

&&

$$

ORZ002-260600-
/O.EXT.KPQR.SU.Y.0004.000000T0000Z-120126T0600Z/
CENTRAL OREGON COAST-
326 PM PST WED JAN 25 2012

...HIGH SURF ADVISORY NOW IN EFFECT UNTIL 10 PM PST THIS
EVENING...

THE HIGH SURF ADVISORY IS NOW IN EFFECT UNTIL 10 PM PST THIS
EVENING. 

* SEAS: LARGE WESTERLY SWELL AROUND 18 TO 20 FEET WITH A PERIOD OF
  16 SECONDS WILL CONTINUE TO POUND THE COAST THIS AFTERNOON
  BEFORE SUBSIDING LATER THIS EVENING.

* SURF ZONE IMPACTS: THE SURF ZONE WILL REMAIN DANGEROUS DURING 
  THIS TIME AS THESE LARGE HIGH ENERGY WAVES BREAK ALONG THE 
  COAST. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN
THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH
EROSION.

&&

$$


HTTP://WWW.WEATHER.GOV/PORTLAND

What forecasters said that day

The local office's own words before this high surf warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Portland, OR wrote its last area forecast discussion before this high surf warning went out at Jan 24, 8:39 PM PST, 3 hours 22 minutes earlier.

Area forecast discussion, Jan 24, 8:39 PM PST, 3 hours 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PORTLAND OR
839 PM PST TUE JAN 24 2012

.SYNOPSIS...A COLD FRONT WILL MOVE THROUGH TONIGHT...TURNING STEADIER
PRECIPITATION INTO SHOWERS. THEN ANOTHER WET SYSTEM WILL APPROACH
FROM THE W WED EVENING...AND MOVE THROUGH EARLY THU. PRECIPITATION
WILL WIND DOWN LATE IN	THE WEEK AND HIGH PRESSURE MOVES ACROSS.
EXPECT FOGGY CONDITIONS FRIDAY MORNING IN THE VALLEY. MORE RAIN IS
LIKELY TO RETURN EARLY NEXT WEEK AS AN OFFSHORE RIDGE BREAKS DOWN.

&&

.SHORT TERM...A LITTLE CALMER WEATHER THIS EVENING AS A FRONT
MOVED ASHORE EASING WINDS AND RAIN.  HIGH WINDS ON THE COAST HAVE
ENDED BY 7 PM THROUGH IT WILL STILL REMAIN BREEZY OVERNIGHT AS THE
ASSOCIATED LOW PRES SYSTEM NEAR SOUTHEAST AK SLOWLY WEAKENS.

TEMPERATURES IN THE GORGE AND UPPER HOOD RIVER MODERATED THIS
AFTERNOON AND LIKELY TO REMAIN ABOVE FREEZING OVERNIGHT AS ONSHORE
FLOW INCREASES AND CLOUD COVER REMAINS FAIRLY INTACT. HOWEVER STILL
COULD SEE SPOTS NEAR THE RIVER AROUND FREEZING .

WESTERLY FLOW WILL KEEP THREAT OF PRECIPITATION GOING BEHIND
THE FRONT INTO WED...ESP OVER OROGRAPHICALLY AIDED MOUNTAINS. REMNANT
OF THE FRONT WILL LAY SOUTH OF THE CWA TONIGHT SO WITH WEAKER LIFT
AND LOWERING MOISTURE TRANSPORT ACROSS THE AREA ONLY LIGHT RAIN IS
EXPECTED.

SNOW LEVELS LOOK TO BE AT OR SLIGHTLY BELOW PASS LEVEL...SO
EXPECT SNOW IN THE MOUNTAINS. THERE IS STILL AN AVALANCHE THREAT IN
THE MOUNTAINS...SO CAUTION IS URGED FOR OUTDOOR ENTHUSIASTS.
WEDNESDAY LOOKS A DRIER DAY...THEN A MORE ORGANIZED THREAT OF RAIN
COMES AGAIN WED NIGHT AND THU AS THE TROPICAL MOISTURE PLUME...NOT
QUITE SO IMPRESSIVE AS TODAYS PLUME  (PW VALUES ON THE ORDER OF
0.8-0.9 VS. TODAY UP TO 1.2-1.3) LIFTS BACK N INTO OREGON AHEAD OF
THE NEXT FRONTAL SYSTEM. 850 WINDS ARE ALSO A BIT WEAKER. THE COLD
FRONT THAT PASSED SOUTH AND STALLED WILL LIFT BACK NORTH AS A WARM
FRONT WED EVE...THEN DRIVING A SFC LOW INTO WASHINGTON EARLY THU.
MODELS ARE AT ODDS ON TIMING AND STRENGTH OF THE LOW (THE GFS & ECMWF
WEAKER AND FASTER THAN NAM.)

HIGH PRES THAN BUILDS OFFSHORE THURS AND SPREADS INLAND THURSDAY
NIGHT AS PRECIP TAPERS TO SHOWERS AND THEN DIMINISHES. SNOW LEVELS
LOWERING TO AROUND PASS LEVELS BUT PRECIP TAPERING OFF AT THAT TIME
SO NO SIGNIFICANT SNOW ACCUMULATIONS EXPECTED. EXPECTED CLEARER SKIES
LIKELY TO LEAD TO FOG DEVELOPMENT FRIDAY MORNING WITH A VERY
SATURATED GROUND.

.LONG TERM...EXTENDED MODELS ARE SLOWLY MOVING TOWARD AGREEMENT ON
AN UPPER LEVEL RIDGE BUILDING IN OVER THE FORECAST AREA FOR THE
WEEKEND. THIS PATTERN SHIFT WOULD INDICATE A CHANGE TOWARD DRIER
CONDITIONS AND COOLER NIGHTTIME TEMPERATURES THROUGH THE WEEKEND.
THE MAIN FORECAST CONCERN FOR THE WEEKEND WILL BE THE EXTENT AND
SEVERITY OF OVERNIGHT FOG DEVELOPMENT.

MODELS DO DIFFER ON TIMING BUT AGREE THAT A SHORTWAVE WILL RIDE OVER
TOP THE RIDGE INTO EARLY NEXT WEEK...BRINGING A RETURN OF
PRECIPITATION AND USHERING IN ANOTHER ACTIVE WEATHER PATTERN TO THE
PAC NW. THE FIRST SIGNIFICANT SYSTEM AFTER THE RIDGE BREAKS DOWN
LOOKS TO MOVE THROUGH THE AREA TUESDAY INTO TUESDAY NIGHT...THOUGH
DETAILS ON STRENGTH AND TIMING HAVE YET TO SOLIDIFY AMONGST MODEL
SOLUTIONS. HAVE TRENDED THE FORECAST TOWARD A RETURN OF
CLIMATOLOGICAL CONDITIONS BEGINNING EARLY NEXT WEEK. BROWN

&&

.AVIATION...A COLD FRONT SHOULD MOVE INLAND AROUND MIDNIGHT WITH
THE WARM FRONT ALREADY WELL INLAND. A MIXTURE OF IFR...MVFR AND A
FEW SPOTS OF VFR WILL CHANGE TO VFR OVERNIGHT INLAND AND BY
MORNING ALONG THE COAST AS A WESTERLY COMPONENT TO THE WIND
DEVELOPS.

KPDX AND APPROACHES...MVFR/VFR AND RAIN UNTIL THE COLD FRONT MOVES
THROUGH THEN AFTER MIDNIGHT VFR WITH SHOWERS. SS

&&

.MARINE...THE WARM FRONT IS WELL INLAND WITH THE FOLLOWING COLD
FRONT TO BE INLAND BY AROUND MIDNIGHT. WINDS ARE DROPPING AND THE
GALE WARNING HAS BEEN REPLACED WITH SMALL CRAFT ADVISORIES. THE
NEXT FRONT DUE WEDNESDAY NIGHT FOLLOWED BY HIGH PRESSURE BUILDING
OVER THE WATERS. SWELL CONTINUE TO BUILD WITH 20 FOOTERS UPSTREAM.
EXPECT SEAS IN THE UPPER TEENS TO AROUND 20 FT BY LATE WEDNESDAY
LOWERING TO THE LOWER TEENS BY FRIDAY MORNING. SS

&&

.PQR WATCHES/WARNINGS/ADVISORIES...
OR...FLOOD WATCH THROUGH WEDNESDAY EVENING FOR CASCADE FOOTHILLS IN
     LANE COUNTY-CENTRAL COAST RANGE OF WESTERN OREGON-CENTRAL
     OREGON COAST-CENTRAL WILLAMETTE VALLEY-COAST RANGE OF
     NORTHWEST OREGON-GREATER PORTLAND METRO AREA-LOWER COLUMBIA-
     NORTH OREGON COAST-NORTHERN OREGON CASCADE FOOTHILLS-SOUTH
     WILLAMETTE VALLEY-UPPER HOOD RIVER VALLEY-WESTERN COLUMBIA
     RIVER GORGE.

     HIGH SURF ADVISORY FROM 7 AM TO 4 PM PST WEDNESDAY FOR CENTRAL
     OREGON COAST-NORTH OREGON COAST.

WA...FLOOD WATCH THROUGH WEDNESDAY EVENING FOR GREATER VANCOUVER
     AREA-I-5 CORRIDOR IN COWLITZ COUNTY-SOUTH WASHINGTON CASCADE
     FOOTHILLS-SOUTH WASHINGTON COAST-WESTERN COLUMBIA RIVER
     GORGE-WILLAPA HILLS.

     HIGH SURF ADVISORY FROM 7 AM TO 4 PM PST WEDNESDAY FOR SOUTH
     WASHINGTON COAST.

PZ...SMALL CRAFT ADVISORY FOR WINDS UNTIL 1 PM PST WEDNESDAY FOR
     COASTAL WATERS FROM CAPE SHOALWATER WA TO FLORENCE OR OUT 60 NM.

     SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 4 AM PST THURSDAY
     FOR COASTAL WATERS FROM CAPE SHOALWATER WA TO FLORENCE OR OUT
     60 NM.

     SMALL CRAFT ADVISORY FOR ROUGH COLUMBIA RIVER BAR UNTIL
     10 PM PST WEDNESDAY.

&&

MORE WEATHER INFORMATION ONLINE AT...
HTTP://WEATHER.GOV/PORTLAND

THIS DISCUSSION IS FOR NORTHWEST OREGON AND SOUTHWEST WASHINGTON FROM
THE CASCADE CREST TO 60 NAUTICAL MILES OFFSHORE. THE AREA IS COMMONLY
REFERRED TO AS THE FORECAST AREA.
Hazardous weather outlook, Jan 24, 5:56 AM PST, 18 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PORTLAND OR
556 AM PST TUE JAN 24 2012

ORZ009-014-WAZ023-251700-
WESTERN COLUMBIA RIVER GORGE-UPPER HOOD RIVER VALLEY-
556 AM PST TUE JAN 24 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
OREGON AND SOUTHWEST WASHINGTON.

.DAY ONE...TODAY AND TONIGHT
SIGNIFICANT ACCUMULATIONS OF SNOW AND ICE ARE POSSIBLE TODAY.
REFER TO THE LATEST WINTER WEATHER MESSAGE (PDXWSWPQR) FOR
DETAILS. MINOR FLOODING IS POSSIBLE FROM THIS AFTERNOON THROUGH
TONIGHT...REFER TO THE LATEST FLOOD WATCH (PDXFFAPQR) FOR
DETAILS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY
MINOR FLOODING IS POSSIBLE WEDNESDAY THROUGH THURSDAY...REFER TO
THE LATEST FLOOD WATCH (PDXFFAPQR) FOR DETAILS.

.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ORZ001-002-251700-
NORTH OREGON COAST-CENTRAL OREGON COAST-
556 AM PST TUE JAN 24 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
OREGON.

.DAY ONE...TODAY AND TONIGHT
MINOR FLOODING IS POSSIBLE FROM THIS AFTERNOON THROUGH TONIGHT...
REFER TO THE LATEST FLOOD WATCH (PDXFFAPQR) FOR DETAILS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY
MINOR FLOODING IS POSSIBLE WEDNESDAY THROUGH THURSDAY...REFER TO
THE LATEST FLOOD WATCH (PDXFFAPQR) FOR DETAILS.

.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ORZ003>008-010-012-WAZ020>022-039-040-251700-
COAST RANGE OF NORTHWEST OREGON-
CENTRAL COAST RANGE OF WESTERN OREGON-LOWER COLUMBIA-
GREATER PORTLAND METRO AREA-CENTRAL WILLAMETTE VALLEY-
SOUTH WILLAMETTE VALLEY-NORTHERN OREGON CASCADE FOOTHILLS-
CASCADE FOOTHILLS IN LANE COUNTY-WILLAPA HILLS-
SOUTH WASHINGTON COAST-I-5 CORRIDOR IN COWLITZ COUNTY-
GREATER VANCOUVER AREA-SOUTH WASHINGTON CASCADE FOOTHILLS-
556 AM PST TUE JAN 24 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
OREGON AND SOUTHWEST WASHINGTON.

.DAY ONE...TODAY AND TONIGHT
MINOR FLOODING IS POSSIBLE FROM THIS AFTERNOON THROUGH TONIGHT...
REFER TO THE LATEST FLOOD WATCH (PDXFFAPQR) FOR DETAILS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY
MINOR FLOODING IS POSSIBLE WEDNESDAY THROUGH THURSDAY...REFER TO
THE LATEST FLOOD WATCH (PDXFFAPQR) FOR DETAILS.

.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ORZ011-013-251700-
NORTHERN OREGON CASCADES-CASCADES IN LANE COUNTY-
556 AM PST TUE JAN 24 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
OREGON.

.DAY ONE...TODAY AND TONIGHT
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT LIKELY BE NEEDED TODAY.

WAZ019-251700-
SOUTH WASHINGTON CASCADES-
556 AM PST TUE JAN 24 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
WASHINGTON.

.DAY ONE...TODAY AND TONIGHT
SIGNIFICANT ACCUMULATIONS OF SNOW AND ICE ARE POSSIBLE TODAY.
REFER TO THE LATEST WINTER WEATHER MESSAGE (PDXWSWPQR) FOR
DETAILS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

PZZ250-255-270-275-251700-
COASTAL WATERS FROM CAPE SHOALWATER WA TO CASCADE HEAD OR OUT
10 NM-COASTAL WATERS FROM CASCADE HEAD TO FLORENCE OR OUT 10 NM-
WATERS FROM CAPE SHOALWATER WA TO CASCADE HEAD OR FROM 10 TO
60 NM-WATERS FROM CASCADE HEAD TO FLORENCE OR FROM 10 TO 60 NM-
556 AM PST TUE JAN 24 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
OREGON AND SOUTHWEST WASHINGTON COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT
GALE FORCE WINDS ARE EXPECTED TODAY. REFER TO THE LATEST MARINE
WEATHER MESSAGE (PDXMWWPQR) FOR DETAILS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Local storm report, Jan 24, 7:10 PM PST, 4 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PORTLAND OR
710 PM PST TUE JAN 24 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     NON-TSTM WND GST CAPE FOULWEATHER        44.78N 124.07W
01/24/2012  M67.00 MPH       LINCOLN            OR   MESONET

&&

MHIGA

The office that day

Everything else NWS Portland, OR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 24, 8:00 PM PSTHigh Surf AdvisoryPQR34 hr
Jan 24, 8:07 PM PSTSmall Craft Advisory for WindsPQR17 hr
Jan 24, 8:07 PM PSTSmall Craft Advisory for Hazardous SeasPQR3 days
Jan 25, 2:57 PM PSTSmall Craft Advisory for WindsPQR8 hr

Nearby

High Surf Warnings in Washington, 2012High Surf Warnings in Oregon, 2012Every high surf warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.